doi: 10.3934/cpaa.2021002

Discrete diffusion semigroups associated with Jacobi-Dunkl and exceptional Jacobi polynomials

Department of Analysis, Budapest University of Technology and Economics, H-1521 Budapest, Hungary

Received  June 2020 Revised  November 2020 Published  January 2021

Fund Project: The author is supported by the NKFIH-OTKA Grants K128922 and K132097

Some weighted inequalities for the maximal operator with respect to the discrete diffusion semigroups associated with exceptional Jacobi and Jacobi-Dunkl polynomials are given. This setup allows to extend the corresponding results obtained for discrete heat semigroup recently to richer class of differential-difference operators.

Citation: Ágota P. Horváth. Discrete diffusion semigroups associated with Jacobi-Dunkl and exceptional Jacobi polynomials. Communications on Pure & Applied Analysis, doi: 10.3934/cpaa.2021002
References:
[1]

V. Almeida, J. J. Betancor and L. Rodríguez-Mesa, Discrete Hardy spaces and heat semigroup associated with the discrete Laplacian, Mediterr. J. Math., 16 (2019), 23pp. doi: 10.1007/s00009-019-1366-2.  Google Scholar

[2]

A. Arenas, Ó. Ciaurri and E. Labarga, Discrete harmonic analysis associated with Jacobi expansions I: The heat semigroup, J. Math. Anal. Appl., 490 (2020), 123996. doi: 10.1016/j.jmaa.2020.123996.  Google Scholar

[3]

F. Astengo and B. Di Blasio, Dynamics of the heat semigroup in Jacobi analysis, J. Math. Anal. Appl., 391 (2012), 48-56.  doi: 10.1016/j.jmaa.2012.02.033.  Google Scholar

[4]

J. J. BetancorA. J. CastroJ. C. Farina and L. Rodríguez-Mesa, Discrete harmonic analysis associated with ultraspherical expansions, Potential Anal., 53 (2020), 523-563.  doi: 10.1007/s11118-019-09777-9.  Google Scholar

[5]

F. Chouchene, Harmonic analysis associated with the Jacobi-Dunkl operator on $\left]-\frac{\pi}{2}, \frac{\pi}{2}\right[$, J. Comput. Appl. Math., 178 (2005), 75-89.  doi: 10.1016/j.cam.2004.02.025.  Google Scholar

[6]

F. ChoucheneL. Gallardo and M. Mili, The heat semigroup for the Jacobi-Dunkl operator and the related Markov processes, Potential Anal., 25 (2006), 103-119.  doi: 10.1007/s11118-006-9012-6.  Google Scholar

[7]

F. Chouchene, Bounds, asymptotic behavior and recurrence relations for the Jacobi-Dunkl polynomials, Int. J. Open Problems Complex Anal., 6 (2014), 49-77.  doi: 10.12816/0006030.  Google Scholar

[8]

F. Chouchene and I. Haouala, De La Vallée Poussin Approximations and Jacobi-Dunkl Convolution Structures, Results Math., 75 (2020), b21pp. doi: 10.1007/s00025-020-1175-8.  Google Scholar

[9]

O. CiaurriT. A. GillespieL. RoncalJ. L. Torrea and J. L. Varona, Harmonic analysis associated with a discrete Laplacian, J. d'Analyse Math., 132 (2017), 109-131.  doi: 10.1007/s11854-017-0015-6.  Google Scholar

[10]

A. Durán, Corrigendum to the papers on Exceptional orthogonal polynomials, J. Approx. Theory 253 (2020), 105349. doi: 10.1016/j.jat.2019.105349.  Google Scholar

[11]

M. Á. García-FerreroD. Gómez-Ullate and R. Milson, A Bochner type classification theorem for exceptional orthogonal polynomials, J. Math. Anal. Appl., 472 (2019), 584-626.  doi: 10.1016/j.jmaa.2018.11.042.  Google Scholar

[12]

D. Gómez-Ullate, Y. Grandati and R. Milson, Corrigendum on the proof of completeness for exceptional Hermite polynomials, J. Approx. Theory, 253 (2020), 105350. doi: 10.1016/j.jat.2019.105350.  Google Scholar

[13]

D. Gómez-UllateN. Kamran and R. Milson, An extended class of orthogonal polynomials defined by a Sturm-Liouville problem, J. Math. Anal. Appl., 359 (2009), 352-367.  doi: 10.1016/j.jmaa.2009.05.052.  Google Scholar

[14]

D. Gómez-Ullate, F. Marcellán and R. Milson, Asymptotic and interlacing properties of zeros of exceptional Jacobi and Laguerre polynomials, J. Math. Anal. Appl., 399 (2013, ) 480–495. doi: 10.1016/j.jmaa.2012.10.032.  Google Scholar

[15]

D. V. GorbachevV. I. Ivanov and S. Y. Tikhonov, Positive $L^p$-bounded Dunkl-type generalized translation operator and its applications, Constr. Approx., 49 (2019), 555-605.  doi: 10.1007/s00365-018-9435-5.  Google Scholar

[16]

Á. P. Horváth, Asymptotics for Recurrence Coefficients of $X_1$-Jacobi Exceptional Polynomials and Christoffel Function, Integr. Transf. Spec. F., 31 (2020), 87-106.  doi: 10.1080/10652469.2019.1672051.  Google Scholar

[17]

Á. P. Horváth, Multiplication operator and exceptional Jacobi polynomials, arXiv: 2003.11861. Google Scholar

[18]

P. Nevai, Géza Freud, Orthogonal Polynomials and Christoffel Functions, J. Approx Theory, 48 (1986), 3-167.  doi: 10.1016/0021-9045(86)90016-X.  Google Scholar

[19]

S. Odake, Recurrence relations of the multi-indexed orthogonal polynomials : II, J Math Phys., 56 (2015), 053506. doi: 10.1063/1.4921230.  Google Scholar

[20]

E. A. Rahmanov, On the asymptotics of the ratio of orthogonal polynomials, II, Math. USSR-Sb., 46 (1983), 105–l17.  Google Scholar

[21]

M. Rösler, Dunkl operators: theory and applications, in Orthogonal Polynomials and Special Functions (Leuven, 2002), Springer, Berlin, 2003. doi: 10.1007/3-540-44945-0_3.  Google Scholar

[22] E. M. Stein, Topics in Harmonic Analysis Related to the Littlewood-Paley Theory, Princeton Univ. Press, Princeton, NJ, 1970.   Google Scholar
[23]

M. H. Stone, Linear Transformations in Hilbert Space and their Applications to Analysis, American Mathematical Society, New York, 1932. doi: 10.1090/coll/015.  Google Scholar

[24]

G. Szegő, Orthogonal Polynomials, 4$^{th}$ edition, American Mathematical Society, Providence RI, 1975  Google Scholar

[25]

O. L. Vinogradov, On the norms of generalized translation operators generated by the Jacobi-Dunkl operators, J. of Math. Sci., 182 (2012), 603-616.  doi: 10.1007/s10958-012-0765-8.  Google Scholar

show all references

References:
[1]

V. Almeida, J. J. Betancor and L. Rodríguez-Mesa, Discrete Hardy spaces and heat semigroup associated with the discrete Laplacian, Mediterr. J. Math., 16 (2019), 23pp. doi: 10.1007/s00009-019-1366-2.  Google Scholar

[2]

A. Arenas, Ó. Ciaurri and E. Labarga, Discrete harmonic analysis associated with Jacobi expansions I: The heat semigroup, J. Math. Anal. Appl., 490 (2020), 123996. doi: 10.1016/j.jmaa.2020.123996.  Google Scholar

[3]

F. Astengo and B. Di Blasio, Dynamics of the heat semigroup in Jacobi analysis, J. Math. Anal. Appl., 391 (2012), 48-56.  doi: 10.1016/j.jmaa.2012.02.033.  Google Scholar

[4]

J. J. BetancorA. J. CastroJ. C. Farina and L. Rodríguez-Mesa, Discrete harmonic analysis associated with ultraspherical expansions, Potential Anal., 53 (2020), 523-563.  doi: 10.1007/s11118-019-09777-9.  Google Scholar

[5]

F. Chouchene, Harmonic analysis associated with the Jacobi-Dunkl operator on $\left]-\frac{\pi}{2}, \frac{\pi}{2}\right[$, J. Comput. Appl. Math., 178 (2005), 75-89.  doi: 10.1016/j.cam.2004.02.025.  Google Scholar

[6]

F. ChoucheneL. Gallardo and M. Mili, The heat semigroup for the Jacobi-Dunkl operator and the related Markov processes, Potential Anal., 25 (2006), 103-119.  doi: 10.1007/s11118-006-9012-6.  Google Scholar

[7]

F. Chouchene, Bounds, asymptotic behavior and recurrence relations for the Jacobi-Dunkl polynomials, Int. J. Open Problems Complex Anal., 6 (2014), 49-77.  doi: 10.12816/0006030.  Google Scholar

[8]

F. Chouchene and I. Haouala, De La Vallée Poussin Approximations and Jacobi-Dunkl Convolution Structures, Results Math., 75 (2020), b21pp. doi: 10.1007/s00025-020-1175-8.  Google Scholar

[9]

O. CiaurriT. A. GillespieL. RoncalJ. L. Torrea and J. L. Varona, Harmonic analysis associated with a discrete Laplacian, J. d'Analyse Math., 132 (2017), 109-131.  doi: 10.1007/s11854-017-0015-6.  Google Scholar

[10]

A. Durán, Corrigendum to the papers on Exceptional orthogonal polynomials, J. Approx. Theory 253 (2020), 105349. doi: 10.1016/j.jat.2019.105349.  Google Scholar

[11]

M. Á. García-FerreroD. Gómez-Ullate and R. Milson, A Bochner type classification theorem for exceptional orthogonal polynomials, J. Math. Anal. Appl., 472 (2019), 584-626.  doi: 10.1016/j.jmaa.2018.11.042.  Google Scholar

[12]

D. Gómez-Ullate, Y. Grandati and R. Milson, Corrigendum on the proof of completeness for exceptional Hermite polynomials, J. Approx. Theory, 253 (2020), 105350. doi: 10.1016/j.jat.2019.105350.  Google Scholar

[13]

D. Gómez-UllateN. Kamran and R. Milson, An extended class of orthogonal polynomials defined by a Sturm-Liouville problem, J. Math. Anal. Appl., 359 (2009), 352-367.  doi: 10.1016/j.jmaa.2009.05.052.  Google Scholar

[14]

D. Gómez-Ullate, F. Marcellán and R. Milson, Asymptotic and interlacing properties of zeros of exceptional Jacobi and Laguerre polynomials, J. Math. Anal. Appl., 399 (2013, ) 480–495. doi: 10.1016/j.jmaa.2012.10.032.  Google Scholar

[15]

D. V. GorbachevV. I. Ivanov and S. Y. Tikhonov, Positive $L^p$-bounded Dunkl-type generalized translation operator and its applications, Constr. Approx., 49 (2019), 555-605.  doi: 10.1007/s00365-018-9435-5.  Google Scholar

[16]

Á. P. Horváth, Asymptotics for Recurrence Coefficients of $X_1$-Jacobi Exceptional Polynomials and Christoffel Function, Integr. Transf. Spec. F., 31 (2020), 87-106.  doi: 10.1080/10652469.2019.1672051.  Google Scholar

[17]

Á. P. Horváth, Multiplication operator and exceptional Jacobi polynomials, arXiv: 2003.11861. Google Scholar

[18]

P. Nevai, Géza Freud, Orthogonal Polynomials and Christoffel Functions, J. Approx Theory, 48 (1986), 3-167.  doi: 10.1016/0021-9045(86)90016-X.  Google Scholar

[19]

S. Odake, Recurrence relations of the multi-indexed orthogonal polynomials : II, J Math Phys., 56 (2015), 053506. doi: 10.1063/1.4921230.  Google Scholar

[20]

E. A. Rahmanov, On the asymptotics of the ratio of orthogonal polynomials, II, Math. USSR-Sb., 46 (1983), 105–l17.  Google Scholar

[21]

M. Rösler, Dunkl operators: theory and applications, in Orthogonal Polynomials and Special Functions (Leuven, 2002), Springer, Berlin, 2003. doi: 10.1007/3-540-44945-0_3.  Google Scholar

[22] E. M. Stein, Topics in Harmonic Analysis Related to the Littlewood-Paley Theory, Princeton Univ. Press, Princeton, NJ, 1970.   Google Scholar
[23]

M. H. Stone, Linear Transformations in Hilbert Space and their Applications to Analysis, American Mathematical Society, New York, 1932. doi: 10.1090/coll/015.  Google Scholar

[24]

G. Szegő, Orthogonal Polynomials, 4$^{th}$ edition, American Mathematical Society, Providence RI, 1975  Google Scholar

[25]

O. L. Vinogradov, On the norms of generalized translation operators generated by the Jacobi-Dunkl operators, J. of Math. Sci., 182 (2012), 603-616.  doi: 10.1007/s10958-012-0765-8.  Google Scholar

[1]

Yuri Fedorov, Božidar Jovanović. Continuous and discrete Neumann systems on Stiefel varieties as matrix generalizations of the Jacobi–Mumford systems. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020375

[2]

Peter H. van der Kamp, D. I. McLaren, G. R. W. Quispel. Homogeneous darboux polynomials and generalising integrable ODE systems. Journal of Computational Dynamics, 2021, 8 (1) : 1-8. doi: 10.3934/jcd.2021001

[3]

Djamel Aaid, Amel Noui, Özen Özer. Piecewise quadratic bounding functions for finding real roots of polynomials. Numerical Algebra, Control & Optimization, 2021, 11 (1) : 63-73. doi: 10.3934/naco.2020015

[4]

He Zhang, John Harlim, Xiantao Li. Estimating linear response statistics using orthogonal polynomials: An RKHS formulation. Foundations of Data Science, 2020, 2 (4) : 443-485. doi: 10.3934/fods.2020021

[5]

Sergey Rashkovskiy. Hamilton-Jacobi theory for Hamiltonian and non-Hamiltonian systems. Journal of Geometric Mechanics, 2020, 12 (4) : 563-583. doi: 10.3934/jgm.2020024

[6]

Gang Luo, Qingzhi Yang. The point-wise convergence of shifted symmetric higher order power method. Journal of Industrial & Management Optimization, 2021, 17 (1) : 357-368. doi: 10.3934/jimo.2019115

[7]

Tomasz Szostok. Inequalities of Hermite-Hadamard type for higher order convex functions, revisited. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2020296

[8]

Aihua Fan, Jörg Schmeling, Weixiao Shen. $ L^\infty $-estimation of generalized Thue-Morse trigonometric polynomials and ergodic maximization. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 297-327. doi: 10.3934/dcds.2020363

[9]

Leilei Wei, Yinnian He. A fully discrete local discontinuous Galerkin method with the generalized numerical flux to solve the tempered fractional reaction-diffusion equation. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020319

[10]

Jiahao Qiu, Jianjie Zhao. Maximal factors of order $ d $ of dynamical cubespaces. Discrete & Continuous Dynamical Systems - A, 2021, 41 (2) : 601-620. doi: 10.3934/dcds.2020278

[11]

Wenmeng Geng, Kai Tao. Large deviation theorems for dirichlet determinants of analytic quasi-periodic jacobi operators with Brjuno-Rüssmann frequency. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5305-5335. doi: 10.3934/cpaa.2020240

[12]

Ahmad El Hajj, Hassan Ibrahim, Vivian Rizik. $ BV $ solution for a non-linear Hamilton-Jacobi system. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020405

[13]

Olivier Ley, Erwin Topp, Miguel Yangari. Some results for the large time behavior of Hamilton-Jacobi equations with Caputo time derivative. Discrete & Continuous Dynamical Systems - A, 2021  doi: 10.3934/dcds.2021007

[14]

Laure Cardoulis, Michel Cristofol, Morgan Morancey. A stability result for the diffusion coefficient of the heat operator defined on an unbounded guide. Mathematical Control & Related Fields, 2020  doi: 10.3934/mcrf.2020054

[15]

Klemens Fellner, Jeff Morgan, Bao Quoc Tang. Uniform-in-time bounds for quadratic reaction-diffusion systems with mass dissipation in higher dimensions. Discrete & Continuous Dynamical Systems - S, 2021, 14 (2) : 635-651. doi: 10.3934/dcdss.2020334

[16]

Michiel Bertsch, Danielle Hilhorst, Hirofumi Izuhara, Masayasu Mimura, Tohru Wakasa. A nonlinear parabolic-hyperbolic system for contact inhibition and a degenerate parabolic fisher kpp equation. Discrete & Continuous Dynamical Systems - A, 2020, 40 (6) : 3117-3142. doi: 10.3934/dcds.2019226

[17]

Vo Van Au, Hossein Jafari, Zakia Hammouch, Nguyen Huy Tuan. On a final value problem for a nonlinear fractional pseudo-parabolic equation. Electronic Research Archive, 2021, 29 (1) : 1709-1734. doi: 10.3934/era.2020088

[18]

Stanislav Nikolaevich Antontsev, Serik Ersultanovich Aitzhanov, Guzel Rashitkhuzhakyzy Ashurova. An inverse problem for the pseudo-parabolic equation with p-Laplacian. Evolution Equations & Control Theory, 2021  doi: 10.3934/eect.2021005

[19]

François Dubois. Third order equivalent equation of lattice Boltzmann scheme. Discrete & Continuous Dynamical Systems - A, 2009, 23 (1&2) : 221-248. doi: 10.3934/dcds.2009.23.221

[20]

Jun Zhou. Lifespan of solutions to a fourth order parabolic PDE involving the Hessian modeling epitaxial growth. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5581-5590. doi: 10.3934/cpaa.2020252

2019 Impact Factor: 1.105

Article outline

[Back to Top]